Product Search

Category
Price From
Sort By
Other Filters

Connect With Us

Maxiclear Cold Flu Relief Tablets 30 [PM]

Maxiclear Cold Flu Relief Tablets 30 [PM]
Fast effective relief of cold flu fever sinus symptoms.

Classification:  Pharmacy Medicine

Use:  Cold and flu symptom remedy that treats headache, body aches, fever and blocked nose. 

 

Active Ingredients:  Paracetamol 500mg & Phenylephrine Hydrochloride 5mg per tablet.

 

Dose:   Adults & Children over 12 years:  Take 2 tablets up to four times a day up to a maximum of 8 tablets in 24 hours.

 

Warnings & Precautions:  Not recommended for children under 12 years of age.

Price:
NZ$ 17.99
2245124
Purchase Qty:
 



Merchant: Maungatapu Pharmacy
Address: 291 Maungatapu Road, Tauranga, , New Zealand
Postal: PO Box 7036, Maungatapu,
Phone: 07-5440771
Fax: 07-5440771
Web: https://www.maungatapupharmacy.co.nz
Email: mail@maungatapupharmacy.co.nz
Legal Notices
Returns Policy